Publisher: Elsevier

Related content
Volume 569, Number 1, 4 September 2003

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Editors
pp. iii-iii(1)

Favourites:Add to Favourites

Cosmological acceleration from energy influx
pp. 1-6(6)
Author: Tetradis, N.

Favourites:Add to Favourites

CP violation versus flavour in supersymmetric theories
pp. 14-24(11)
Authors: Abel, S.; Branco, G.C.; Khalil, S.

Favourites:Add to Favourites

Right-handed electrons in radiative muon decay
pp. 25-29(5)
Author: Sehgal, L.M.

Favourites:Add to Favourites

Lepton mass matrices with four texture zeros
pp. 30-40(11)
Authors: Xing, Z.; Zhang, H.

Favourites:Add to Favourites

The spectrum of Ds mesons from lattice QCD
pp. 41-44(4)
Authors: Ukqcd; Dougall, A.; Kenway, R.D.; Maynard, C.M.; McNeile, C.

Favourites:Add to Favourites

Large mixing angle solution to the solar neutrino problem and random matter density perturbations
pp. 45-50(6)
Authors: Guzzo, M.M.; de Holanda, P.C.; Reggiani, N.

Favourites:Add to Favourites
Favourites:Add to Favourites

The anomalous dimension of the gluon-ghost mass operator in Yang-Mills theory
pp. 57-66(10)
Authors: Dudal, D.; Verschelde, H.; Lemes, V.E.R.; Sarandy, M.S.; Sobreiro, R.; Sorella, S.P.; Picariello, M.; Gracey, J.A.

Favourites:Add to Favourites

Anomalous net-baryon-rapidity spectra at RHIC
pp. 67-72(6)
Author: Wolschin, G.

Favourites:Add to Favourites

Cosmic string from D-term inflation and curvaton
pp. 73-80(8)
Authors: Endo, M.; Kawasaki, M.; Moroi, T.

Favourites:Add to Favourites
Favourites:Add to Favourites

PCT theorem in field theory on non-commutative space
pp. 85-89(5)
Author: Mahajan, N.

Favourites:Add to Favourites

Exact solution of noncommutative field theory in background magnetic fields
pp. 95-101(7)
Authors: Langmann, E.; Szabo, R.J.; Zarembo, K.

Favourites:Add to Favourites

Self-dual supergravity in seven dimensions with reduced holonomy G2
pp. 102-112(11)
Authors: Nishino, H.; Rajpoot, S.

Favourites:Add to Favourites

Perturbations in a non-singular bouncing Universe
pp. 113-122(10)
Authors: Gasperini, M.; Giovannini, M.; Veneziano, G.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more